MathSciNet Relay Station
MathSciNet bibliographic data
MR7170 42.4X
Szegö, G. On the oscillation of differential transforms. I. Trans. Amer. Math. Soc. 52, (1942). 450–462.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement